Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 286040, 12 pages
http://dx.doi.org/10.1155/2010/286040
Research Article

The Lyapunov Stability for the Linear and Nonlinear Damped Oscillator with Time-Periodic Parameters

Department of Mathematics, College of Sciences, Hohai University, Nanjing 210098, China

Received 27 May 2010; Accepted 11 August 2010

Academic Editor: Stefan Siegmund

Copyright © 2010 Jifeng Chu and Ting Xia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Jifeng Chu, Jinzhi Lei, and Meirong Zhang, “Lyapunov Stability For Conservative Systems With Lower Degrees Of Freedom,” Discrete and Continuous Dynamical Systems-Series B, vol. 16, no. 2, pp. 423–443, 2011. View at Publisher · View at Google Scholar
  • R. Mert, and A. Zafer, “On disconjugacy and stability criteria for discrete Hamiltonian systems,” Computers & Mathematics with Applications, vol. 62, no. 8, pp. 3015–3026, 2011. View at Publisher · View at Google Scholar
  • Jifeng Chu, Jinhong Ding, and Yongxin Jiang, “Lyapunov stability of elliptic periodic solutions of nonlinear damped equations,” Journal of Mathematical Analysis and Applications, vol. 396, no. 1, pp. 294–301, 2012. View at Publisher · View at Google Scholar
  • Agacik Zafer, “Discrete linear Hamiltonian systems: Lyapunov type inequalities, stability and disconjugacy criteria,” Journal of Mathematical Analysis and Applications, vol. 396, no. 2, pp. 606–617, 2012. View at Publisher · View at Google Scholar
  • Y. Y. Lee, “Analysis of the Nonlinear Structural-Acoustic Resonant Frequencies of a Rectangular Tube with a Flexible End Using Harmonic Balance and Homotopy Perturbation Methods,” Abstract and Applied Analysis, vol. 2012, pp. 1–13, 2012. View at Publisher · View at Google Scholar
  • Jifeng Chu, Zaitao Liang, Pedro J. Torres, and Zhe Zhou, “Existence and stability of periodic oscillations of a rigid dumbbell satellite around its center of mass,” Discrete and Continuous Dynamical Systems - Series B, vol. 22, no. 5, pp. 10–10, 2017. View at Publisher · View at Google Scholar